# SDR TSAA9733347

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND THE NR 6 POSITION EMERGENCY FLOOR LIGHTING INOPERABLE.  REPLACED BATTERY PACK, OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  TAT:  28,046:22 HOURS.  TAC:  32,394.  (X)
